RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Mech. Solids, 2015, Volume 20, Pages 1198–2014 (Mi mms1)  

This article is cited in 3 scientific papers (total in 3 papers)

Localized standing waves in a hyperelastic membrane tube and their stabilization by a mean flow

Y. B. Fuab, A. T. Il'ichevc

a Department of Mechanics, Tianjin University, Tianjin, China
b Department of Mathematics, Keele University, Newcastle-under-Lyme, UK
c Steklov Mathematical Institute, Moscow, Russia

Funding Agency Grant Number
Royal Society
Russian Foundation for Basic Research
National Natural Science Foundation of China 11372212
This work was supported by a Joint Project grant awarded by the Royal Society and Russian Foundation for Basic Science Research, and by the National Science Foundation of China (grant no. 11372212).


DOI: https://doi.org/10.1177/1081286513517129


Bibliographic databases:

Document Type: Article
Received: 29.10.2013
Accepted:24.11.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mms1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Il'ichev, “Soliton-like structures on a water-ice interface”, Russian Math. Surveys, 70:6 (2015), 1051–1103  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Y. B. Fu, P. Ciarletta, “Buckling of a coated elastic half-space when the coating and substrate have similar material properties”, Proc. Roy. Soc. A, 471:2178 (2015), 20140979, 20 pp.  crossref  mathscinet  isi  scopus
    3. A. T. Il'ichev, “Stability of solitary waves in membrane tubes: A weakly nonlinear analysis”, Theoret. and Math. Phys., 193:2 (2017), 1593–1601  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019